| Model Number |
CC60WF |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during intraocular lens (iol) implant procedure, the lens had a scratch on it before it was used, with no patient contact.The procedure was completed on the same day.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information has been provided in b.2., b.5., and h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and it states that the scratch on the lens was noticed upon opening.